# SDR SWAA2015031737524

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 56,956 hours, 44,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Part number: D31354
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE RELEASE CABLE DISCONNECTED.  RECONNECTED SLIDE IAW MT.
